Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Applied Trimovate cream to genital wart, now raised area. Scar tissue?

Hi, I recently treated a genital wart with condylline solution and had a nasty reaction to it.The area on the shaft became infected as did the area of glans it touched(Around the urethra ) when foreskin as not retracted.The skin wet a white colour with a green area of infection..I was given trimovate cream to treat this and the infection seemed to clear back t norma leaving some slight raised scarring on the shaft.After a couple of months i decided that it would be ok to masturbate again and did so.Now i have a raised area of skin that a different pigment in the area of the glans which was infected.I have been to see many different doctors and have an appointment with a dermatologist in two weeks and have many different diagnosis from scar tissue to lichen scelrosis and have treated with steroid cream and anti fungal cream which did not work.My question is could this be scar tissue or are there any other infections it could be zoon balantis maybe?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there.

I read your detailed description of the lesion & its clinical appearance & would like to excercise caution as regards jumping to conclusions.

From your description, it may simply be a case of recurrence of the warts.

Dermatology is a 'visual ' field. For best results, you are well advised to take a good clear digital photo of the lesion & put it up on this web-site. Should you desire discretion, please use our speciall 'Ask-a Specialist' feature & get in touch with mois!

Having said that, remember 5% 5Fluorouracil may be a good alternative to treatment for most of these conditions especially in the genital area but is best if freshly prepared at a local chemist.

Good Luck to you in your treatment & hope this advice helps! Cheers!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor